HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Regular Ordering and Applications in Control Policies

Eitan Altman 1 Bruno Gaujal 2 Arie Hordijk
2 TRIO - Real time and interoperability
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
Abstract : In this paper, we introduce the notion of regular ordering for periodic sequences based on the gaps between the entries. We define the notion of regular preserving functions using Schur convexity. This is used to extend some optimization results in queuing control problems. In particular, we show that the maximal traveling time in a stochastic event graph as well as the transmission times in a channel with redundancy, decrease (in a stochastic sense) when the input sequence becomes more regular. || Dans cet article, nous introduisons la notion d'ordre régulier pour des suites périodiques qui repose sur les écarts entre ses éléments. Nous définissons la notion de function régulièrement monotone en utilisant la Schur convexité. Ceci est ensuite u
Document type :
Journal articles
Complete list of metadata

Contributor : Publications Loria Connect in order to contact the contributor
Submitted on : Tuesday, September 26, 2006 - 2:52:46 PM
Last modification on : Friday, February 4, 2022 - 3:34:15 AM


  • HAL Id : inria-00100899, version 1



Eitan Altman, Bruno Gaujal, Arie Hordijk. Regular Ordering and Applications in Control Policies. Discrete Event Dynamic Systems, Springer Verlag, 2002, 12 (2), pp.187-210. ⟨inria-00100899⟩



Record views